Articles

P2.05 Intravenous immunoglobulins as a preventive treatment of maternofoetal platelet alloimmunisation

BJH - volume 7, issue Abstract Book BHS, january 2016

A. Theis , C. Crespo Sanchez , L. Plawny MD

Read more

P2.10 Acquired von Willebrand disease in CML : a case report

BJH - volume 6, issue Abstract Book BHS, january 2015

C. Amicone , L. Plawny MD

Read more

Spontaneous intraocular bleeding as an initial presentation of Factor XI deficiency

BJH - volume 5, issue 1, march 2014

L. Duquenne MD, V. Schlesser PhD, Z. Jedidi MD, L. Plawny MD

Summary

Haemophilia C, also known as Rosenthal syndrome, is a rare disorder affecting essentially persons of Ashkenazi Jewish ascendancy. We report the case of a 79 year old patient without previous bleeding history, except for slight bruising, who presented with a severe retinal bleeding in the absence of trauma. Biology showed elevated activated partial thromboplastin time (77,7 seconds vs. normal range 30–36 seconds). Factor analysis showed isolated decreased Factor XI of 1%. No Factor XI inhibitor could be found. The patient was subsequently treated with Factor XI infusions which allowed a reduction of the bleeding and normal eyesight within four days. Spontaneous bleeding in old age is a rare inaugural sign of Factor XI deficiency, such episodes mostly occur after haemostatic challenge such as surgery or trauma leading to blood analysis and coagulation tests. Intraocular haemorrhage is an uncommon presentation of mild bleeding disorders.1–5

(BELG J HEMATOL;5(1):22–24)

Read more

P.38 Large pericardial effusion after heterologuous stem cell transplant : about two cases

BJH - 2013, issue BHS Abstractbook, january 2013

S. Ludovicy , C. Graux MD, PhD, A. Sonet MD, A. Charpentier , K. Chalabi , L. Plawny MD

Read more

P.45 Cerebrospinal fluid invasion in an APL patient. A case report

BJH - 2013, issue BHS Abstractbook, january 2013

L. Plawny MD, A.V. Schettini

Read more

P.50 Rituximab as a maintenance treatment in thrombotic thrombocytopenic purpura : a case report

BJH - 2013, issue BHS Abstractbook, january 2013

N. Baicu , L. Plawny MD

Read more

Point of view about new guidelines on ESAs (erythropoiesis-stimulating agents)

BJH - volume 3, issue 3, september 2012

L. Plawny MD

Summary

Recent concerns about the safety of erythropoietin stimulating agents (ESAs) in cancer patients have led to a reformulation of the guidelines issued by NCCN, ASH/ASCO and ESMO. The goal of this review is to comment on various safety issues like mortality or thromboembolism or iron supplementation and to summarise the views of the three working groups concerning ESA treatment in cancer patients.

(BELG J HEMATOL 2012;3:88–94)

Read more
X